# SDR GUUA05080601

- Difficulty date: May 8, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N81556
- Make and model: Beech 1900D
- Aircraft serial: UE239
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Faulty
- Location: Nww
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT: 9259 FLL/MHH AFTER TAKEOFF LANDING GEAR WILL NOT RETRACT.  RETURNED TO DEPARTURE.  LANDED WITHOUT INCIDENT.  INSTALLED CONNECTOR A325P1 WITH JUMPER P1-A-P1-C IN NOSE WHEEL WELL.  OPERATIONAL CHECK NORMAL.
